# SDR DALA13001886307

- Difficulty date: December 23, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON LT SIDE BS 1200 TENSION TIE,  FOUND ONE CRACK AT FWD CHANNEL , LOWER ROW 6TH FASTENER HOLE FROM OTBD.  REAMED OVERSIZE FROM 0.187" TO 0.199" DIA IAW SB 747-53A2507, REV 1.
